# SDR USAASA03040

- Difficulty date: May 13, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N743UW
- Make and model: Airbus A319-112
- Aircraft serial: 1277
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: 2131631
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT SIDE SLIDE CYLINDER ASSEMBLY WIRE PAW WAS FOUND BROKEN DURING C-CHECK INSPECTION.  MAINTENANCE REPLACED THE LEFT SIDE SLIDE CYLINDER ASSEMBLY.  OK FOR SERVICE.  (M)
